# SDR DALA2015021201208

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 41,658 hours, 13,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 734
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CREASE BEAM INNER ANGLE, BS 734.  REMOVED CORROSION IAW SRM 53-30-15 ALLOWABLE DAMAGE, 1 PG 101-107, DETAIL III, IV AND VI ORIGINAL MATERIAL .080" NDT IAW PT 6, 51-00-9-16.  NO CRACKS NOTED UT THICKNESS IAW NDTM 4, 51-00-10.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15 ALLOWABLE DAMAGE 1, DETAIL IV.  R & R CREASE BEAM BETWEEN BS 660-750 IAW SRM 51-40-02 AND SRM 51-40-05, PG 6, PAR 7D PERMANENT REPAIR ACCOMPLISHED.
